MAUDE Adverse Event Report: ZIMMER BIOMET, INC. ACT ARTIC E1 HIP BRG 28X42MM; PROSTHESIS, HIP

ZIMMER BIOMET, INC. ACT ARTIC E1 HIP BRG 28X42MM; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Fall (1848); Pain (1994); Joint Dislocation (2374)
Date of Event 07/11/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: 110010264 g7 osseoti shell 6506717; 650-1159 delta cer fem hd 2018111666; 110024463 g7 dual mobility liner 948480.Report source: (b)(6).Customer has indicated that the product will not be returned to zimmer biomet for investigation.The product was retained by hospital per policy.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001825034-2020-02943, 0001825034-2020-02944.
 
Event or Problem Description
It was reported patient underwent hip revision approximately nine months post implantation due to several falls resulting in dislocation.During the procedure, malposition of the cup was noted, head, liner and cup components were removed and replaced.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.Updated: b4, b5, g4, h2, h3, h6.Reported event was confirmed by review of radiographs.Device history record (dhr) was reviewed and no discrepancies were found.Root cause was unable to be determined.Radiographs were provided and reviewed by a health care professional however they were undated.One of the x-rays seems to be post implant as staple incision line is apparent and this image appears to be dislocated.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
ACT ARTIC E1 HIP BRG 28X42MM
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key10331974
Report Number0001825034-2020-02942
Device Sequence Number19639044
Product Code LPH
UDI-Device Identifier00880304485044
UDI-Public00880304485044
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K161190
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/18/2024
Device Model NumberN/A
Device Catalogue NumberEP-200148
Device Lot Number187890
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/11/2020
Supplement Date Received by Manufacturer10/08/2020
Initial Report FDA Received Date07/28/2020
Supplement Report FDA Received Date10/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Weight58